# SDR MALA976098

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AIR124110
- Condition: Bent
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE INTRANSIT LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED ACTUATOR BOLT ON NOSE LANDING GEAR, OPS CHECKS GOOD.
